Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help!

Posted by Toby on September 23, 1998, at 13:55:41

In reply to Help!, posted by DL on September 21, 1998, at 19:23:16

Since he gave you a total of 45 pills and you will see him in 6 weeks (about 42 days), and you will be breaking the pills in half (a total of 90 days worth of medication), then there is certainly room to increase to the full 15 mg dose if 7.5 mg is too sedating. The 7.5 mg is not enough to help depression, but getting good rest is a good start. Since he did give you that many pills, my guess is that you could start with the 7.5 mg for about one week to 10 days and if you are being too sedated during the day, call his office and request to increase to the 15 mg dose. You will still have enough medication to last until you see him in six weeks and increasing the dose will relieve the daytime sedation.
The SJW will probably be OK to continue with the Remeron for now since the dose will be so low, but when you see your doctor again, be sure to tell him you are taking the SJW because there can be interactions between it and any other antidepressant (the interaction can be severe and cause high temperatures, seizures and death). We talked about the kava before and I think at the present dose of klonopin it should be OK to continue it as well for now. The only problem I have with herbals is that the dose is not regulated and you never know from dose to dose what milligrams you are getting and how that dose will interact with your other medications.
None of the medications you are taking, nor about to take, will interfere with the EMDR. The only way it won't work is if you go into it while intoxicated. When you go for the session, don't try to "make" anything happen, don't try to "figure things out," because your brain will do all the work automatically and really too quickly for you to ponder over them during the session. Just let things come to mind and leave again on their own. Concentrate on the physical feelings that come up and do what the therapist tells you to do. Be honest with the therapist and yourself. Other than that, your brain will make the connections and adjustments it has been trying to, but has been too overwhelmed to.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Toby thread:511